# SDR 2007UALA01915

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 44,233 hours, 6,718 cycles
- Engine: Pwa PW4090
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE.  EICAS FUEL HAS HISTORY.    [07-13-07]  TROUBLESHOOTING FUEL IMBALANCE. FOUND LEAK IN LT MAIN TANK, DEFUELED, SUMPED TANK.  FND AFT BOOST PUMP DISCHARGE CHECK VALVE BAD. INSTALLED REPLACEMENT FLAPPER FUEL TANK OVERRIDE VALVE & SYSTEM CHECKED OK DURING VERIFICATION FLIGHT.
